Theoretical Economics 5 (2010), 369–402
A theory of regular Markov perfect equilibria in dynamic stochastic games: genericity, stability, and purification
Ulrich Doraszelski, Juan Escobar
This paper studies generic properties of Markov perfect equilibria in dynamic stochastic games. We show that almost all dynamic stochastic games have a finite number of locally isolated Markov perfect equilibria. These equilibria are essential and strongly stable. Moreover, they all admit purification. To establish these results, we introduce a notion of regularity for dynamic stochastic games and exploit a simple connection between normal form and dynamic stochastic games.
Keywords: Dynamic stochastic games, Markov perfect equilibrium, regularity, genericity, finiteness, strong stability, essentiality, purifiability, estimation, computation, repeated games
JEL classification: C73, C61, C62
Full Text: PRINT VIEW